Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 50, NWS Houston/Galveston, TX

May 2, 2016Houston County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 2, 2016, 3:48 AM CDT for Houston County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2016, 3:48 AM CDT (08:48 UTC)
Expired
May 2, 2016, 4:15 AM CDT
In force
27 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Houston County, TX

The radar

The Shreveport radar (KSHV), 165 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 3:17 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 8.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
767 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

502 
WUUS54 KHGX 020848
SVRHGX
TXC225-020915-
/O.NEW.KHGX.SV.W.0050.160502T0848Z-160502T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
348 AM CDT MON MAY 2 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HOUSTON COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 415 AM CDT

* AT 348 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  CROCKETT...MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  CROCKETT...KENNARD AND WECHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY.

&&

LAT...LON 3158 9526 3157 9521 3158 9517 3156 9514
      3155 9515 3154 9514 3154 9513 3152 9510
      3150 9509 3149 9511 3147 9510 3147 9506
      3123 9530 3133 9547 3159 9530 3159 9527
TIME...MOT...LOC 0848Z 214DEG 29KT 3135 9533 

HAIL...1.00IN
WIND...<50MPH
 
$$

40
1 follow-up statement
698 
WWUS54 KHGX 020857
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
357 AM CDT MON MAY 2 2016

TXC225-020915-
/O.CON.KHGX.SV.W.0050.000000T0000Z-160502T0915Z/
HOUSTON TX-
357 AM CDT MON MAY 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN HOUSTON COUNTY...

AT 357 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KENNARD...OR 13
MILES NORTHEAST OF CROCKETT...MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
KENNARD AND WECHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LEAGUE CITY.

&&

LAT...LON 3158 9526 3157 9521 3158 9517 3156 9514
      3155 9515 3154 9514 3154 9513 3152 9510
      3150 9509 3149 9511 3147 9510 3147 9506
      3130 9523 3139 9543 3159 9530 3159 9527
TIME...MOT...LOC 0857Z 219DEG 33KT 3142 9527 

HAIL...1.00IN
WIND...<50MPH
 
$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 12:15 AM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, May 2, 12:15 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1215 AM CDT MON MAY 2 2016

.AVIATION...
06Z TAF UPDATE...OVERALL THINK TAFS ARE ON TRACK. FRONTAL BOUNDARY
NORTH OF KCLL TO KLFK SHOULD PUSH SOUTH THE NEXT 12-18 HRS AND
LIKELY BE THE FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS. WILL
KEEP VCTS IN TAFS BUT MAY NEED AMMENDMENTS TO TAFS SHOULD
CONVECTION BE MORE ORGANIZED AND AFFECT TERMINALS. MVFR CIGS
THROUGH THE MORNING SHOULD LIFT IN THE AFTERNOON AS DRIER AIR
FILTERS INTO THE REGION.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      56  76  54  81  57 /  20   0   0   0   0
HOUSTON (IAH)              60  78  56  82  59 /  20  10   0   0   0
GALVESTON (GLS)            66  78  64  79  67 /  20  10   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...40
AVIATION/MARINE...39
Hazardous weather outlook, May 1, 7:07 AM CDT, 20 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
707 AM CDT SUN MAY 1 2016

GMZ330-335-350-355-370-375-021215-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
707 AM CDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

UNSETTLED WEATHER IS ANTICIPATED THROUGH MONDAY AFTERNOON.
ADDITIONAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED. WINDS AND
SEAS WILL BE HIGHER NEAR STORMS. KEEP UP WITH THE LATEST
FORECASTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END WITH A FRONTAL
PASSAGE ON MONDAY. MODERATE OFFSHORE WINDS IN ITS WAKE MAY
REQUIRE A SMALL CRAFT ADVISORY. OTHERWISE...NO HAZARDOUS WEATHER
IS EXPECTED FROM MID WEEK ONWARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ163-164-176>179-195>200-210>214-226-227-235>238-021215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
707 AM CDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

EXPECT INCREASING SHOWER AND THUNDERSTORM CHANCES THROUGH THE DAY
AND OVERNIGHT. THE STRONGER CELLS MAY BE CAPABLE OF PRODUCING A
COUPLE OF INCHES OF RAIN IN A SHORT TIME PERIOD WHICH COULD LEAD
TO LOCALIZED STREET FLOODING. 30 TO 45 MPH WIND GUSTS ARE ALSO A
POSSIBILITY IN THE STRONGER CELLS. KEEP UP WITH THE LATEST
FORECASTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY

PRECIPITATION CHANCES WILL DIMINISH WITH THE PASSAGE OF A COOL
FRONT ON MONDAY. NO HAZARDOUS WEATHER IS EXPECTED FOR THE
REMAINDER OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR TONIGHT.

In the hours before

Special weather statement, May 2, 1:55 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
155 AM CDT MON MAY 2 2016

TXZ200-214-020745-
CHAMBERS TX-LIBERTY TX-
155 AM CDT MON MAY 2 2016

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN LIBERTY AND NORTHWESTERN
CHAMBERS COUNTIES THROUGH 245 AM CDT...

AT 155 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEACH CITY...MOVING NORTH AT 25 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...DAYTON...BEACH CITY...MONT BELVIEU...ANAHUAC...OLD
RIVER-WINFREE...AMES...KENEFICK...COVE...DEVERS...DAYTON LAKES...HANKAMER
AND WALLISVILLE.

LAT...LON 2966 9472 2971 9492 3015 9484 3003 9445
      3001 9444
TIME...MOT...LOC 0655Z 197DEG 22KT 2976 9480
Special weather statement, May 2, 2:04 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
204 AM CDT MON MAY 2 2016

TXZ179-020730-
POLK TX-
204 AM CDT MON MAY 2 2016

...STRONG THUNDERSTORMS ACROSS EAST CENTRAL POLK COUNTY THROUGH 230
AM CDT...

AT 204 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALABAMA-COUSHATTA RESERVATION...OR 10 MILES SOUTH OF CHESTER...MOVING
NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALABAMA-COUSHATTA RESERVATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3096 9465 3070 9459 3066 9463 3078 9479
TIME...MOT...LOC 0704Z 220DEG 21KT 3078 9465

40
Local storm report, May 2, 2:07 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
207 AM CDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     MARINE TSTM WIND GALVESTON               29.23N  94.89W
05/02/2016  M43 MPH          GALVESTON          TX   MESONET

            GALVESTON NORTH JETTY REPORTING SE WINDS 30KTS WITH
            GUSTS TO 37KTS.

&&

EVENT NUMBER HGX1600128

41
Special weather statement, May 2, 2:42 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
242 AM CDT MON MAY 2 2016

TXZ164-177-178-020815-
TRINITY TX-SAN JACINTO TX-WALKER TX-
242 AM CDT MON MAY 2 2016

...STRONG THUNDERSTORMS ACROSS NORTHEASTERN WALKER...NORTHWESTERN SAN
JACINTO AND SOUTHWESTERN TRINITY COUNTIES THROUGH 315 AM CDT...

AT 241 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RIVERSIDE...OR 12 MILES NORTHEAST OF HUNTSVILLE...MOVING NORTHEAST AT
35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINITY...GROVETON...RIVERSIDE AND SEBASTOPOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR LIVINGSTON...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3100 9508 3074 9546 3087 9560 3108 9540
      3117 9527
TIME...MOT...LOC 0741Z 225DEG 28KT 3087 9546

40
Special weather statement, May 2, 3:07 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
307 AM CDT MON MAY 2 2016

TXZ163-164-176-177-020845-
MADISON TX-TRINITY TX-WALKER TX-HOUSTON TX-
307 AM CDT MON MAY 2 2016

...STRONG THUNDERSTORMS ACROSS CENTRAL HOUSTON...NORTHEASTERN
WALKER...NORTHEASTERN MADISON AND NORTHERN TRINITY COUNTIES THROUGH
345 AM CDT...

AT 307 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF LOVELADY...OR 8 MILES SOUTHEAST OF AUSTONIO...MOVING
NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CROCKETT...TRINITY...LOVELADY...KENNARD...LATEXO...PENNINGTON AND
CENTRALIA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3092 9540 3088 9573 3100 9574 3151 9539
      3124 9495
TIME...MOT...LOC 0807Z 215DEG 27KT 3109 9556

40
Special weather statement, May 2, 3:40 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
340 AM CDT MON MAY 2 2016

TXZ178-179-200-020930-
SAN JACINTO TX-POLK TX-LIBERTY TX-
340 AM CDT MON MAY 2 2016

...STRONG THUNDERSTORMS ACROSS NORTHWESTERN LIBERTY...SOUTHEASTERN
SAN JACINTO AND CENTRAL POLK COUNTIES THROUGH 430 AM CDT...

AT 339 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SHEPHERD...OR 12 MILES SOUTH OF LIVINGSTON...MOVING NORTH AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...SHEPHERD...GOODRICH...SEVEN OAKS...LAKE LIVINGSTON STATE
PARK...WEST LIVINGSTON AND LEGGETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY.

IF ON OR NEAR LAKE LIVINGSTON...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 3043 9494 3050 9514 3095 9498 3085 9469
TIME...MOT...LOC 0839Z 201DEG 24KT 3054 9501

40

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:24 PM CDTAreal Flood AdvisoryHGXPolk66 min
May 1, 9:29 PM CDTAreal Flood AdvisoryHGXJackson61 min
May 1, 10:13 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto47 min
May 1, 10:57 PM CDTFlash Flood WarningHGXPolk, San Jacinto2 hr
May 1, 10:58 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto30 min
May 2, 12:39 AM CDTCoastal Flood AdvisoryHGXBrazoria, Chambers, Galveston, Harris, Matagorda14 hr
May 2, 12:48 AM CDTSpecial Marine WarningHGX57 min
May 2, 12:50 AM CDTSevere Thunderstorm WarningHGXGalveston25 min
May 2, 1:12 AM CDTSevere Thunderstorm WarningHGXGalveston33 min
May 2, 1:16 AM CDTSpecial Weather StatementHGXMontgomery44 min
May 2, 1:33 AM CDTAreal Flood AdvisoryHGXGalveston117 min
May 2, 1:36 AM CDTAreal Flood AdvisoryHGXGrimes, Montgomery54 min
May 2, 1:39 AM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker51 min
May 2, 1:40 AM CDTSpecial Marine WarningHGX95 min
May 2, 1:55 AM CDTSpecial Weather StatementHGXChambers50 min
May 2, 2:04 AM CDTSpecial Weather StatementHGXPolk26 min
May 2, 2:23 AM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker37 min
May 2, 2:30 AM CDTAreal Flood AdvisoryHGXGrimes, Montgomery, Walker2 hr
May 2, 2:42 AM CDTSpecial Weather StatementHGXTrinity33 min
May 2, 2:59 AM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, San Jacinto46 min
May 2, 3:07 AM CDTSpecial Weather StatementHGXHouston, Trinity38 min
May 2, 3:15 AM CDTSpecial Marine WarningHGX30 min
May 2, 3:18 AM CDTSevere Thunderstorm WarningHGXHouston, Trinity, Walker42 min
May 2, 3:40 AM CDTSpecial Weather StatementHGXPolk50 min
May 2, 4:18 AM CDTSevere Thunderstorm WarningHGXTrinity24 min
May 2, 6:06 AM CDTAreal Flood AdvisoryHGXGalveston114 min
May 2, 6:30 AM CDTSpecial Marine WarningHGX30 min
May 2, 6:53 AM CDTSpecial Marine WarningHGX97 min
May 2, 8:18 AM CDTSmall Craft AdvisoryHGX27 hr
May 2, 8:25 AM CDTSpecial Marine WarningHGX95 min
May 2, 8:51 AM CDTRiver Flood WarningHGXLiberty, Polk67 hr
May 2, 8:51 AM CDTRiver Flood WarningHGXHarris, Liberty, Montgomery66 hr
May 2, 9:55 AM CDTSpecial Marine WarningHGX95 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.